MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB121506A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tac124515a/ serial (b)(6)/ udi (b)(4) as the same device family.Catalog #tgm454510/ serial (b)(6)/ udi (b)(4).A.4.Patient weight: asked but unavailable.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable c.1.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.D.10.Concomitant medical products and therapy dates: asked but unavailable according to the gore® tag® thoracic branch endoprosthesis instructions for use, potential adverse events and complications that may occur with the use of the gore® tag® thoracic branch endoprosthesis include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On an unknown date, the patient underwent endovascular treatment of a zone 3 thoracic aortic aneurysm at an outside facility.An aneurysm developed proximal to the treatment area in the patient's aortic arch.On (b)(6), 2023, a zone 0 endovascular treatment of the aortic arch aneurysm was performed using gore® tag® thoracic branch endoprostheses and a gore® tag® conformable thoracic stent graft with active control system.It was reported that the patient experienced a stroke post-operatively on the same day.The current patient status remains unavailable.
 
Additional Manufacturer Narrative
H6: investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H6: investigation conclusions: code d12 added.According to the gore® tag® thoracic branch endoprosthesis instructions for use, potential adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).H6: investigation findings for analysis of production records: code c21 updated to code c19.H6: investigation conclusions: code d16 updated to code d15.
 
Additional Manufacturer Narrative
H.6.Investigation conclusions: codes d15 and d12 remain unchanged b.3.Date of event corrected.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17592790
Report Number2017233-2023-04219
Device Sequence Number8349363
Product Code MIH
UDI-Device Identifier00733132654406
UDI-Public00733132654406
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Catalogue NumberTSB121506A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer09/28/2023
02/12/2024
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date10/27/2023
02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale